I just started taking Wellbutrin 150mg with 7.5 Buspar (once a day). I started on 6/15..I know it's super early..but I actually feel worse. So incredibly irritated and short tempered. That is the only thing I am experiencing. Nothing else. My question is how long will this combo take to kick in? I don't know if I can last one month so on edge. Has anyone else experienced this and it has subsided? I am still hungry, want to smoke, tired, low energy, Can anyone give me any pointers, or at least hope! Do I need a larger dose? Just wait it out? More Buspar? Any insight is appreciated.
Hi, Daisy! Although some people experience improvement sooner, for most it can take four to six weeks to reach therapeutic blood levels of these medications.
Since you were started on low doses of the two meds please let your doctor know that you are having a difficult initiation period and having side effects. A dosage adjustment may definitely be in order.
These are excellent drugs so if you can try to be patient and stay in close communication with your doctor through this difficult period (which is NOT abnormal) you'll likely find it's well worth your efforts.
I wish you the very best and hope you are feeling better soon!
I would add that you aren't at a therapeutic dose of buspar. It has to be taken at 7.5 mg at least twice a day, and that's only the starting dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2018 • 9 answers
Updated 14 Jun 2016 • 3 answers
Updated 11 May 2016 • 5 answers
Updated 17 Feb 2018 • 2 answers
Updated 27 Feb 2018 • 2 answers